# SDR SWIA200515497

- Difficulty date: August 21, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 1,303 hours, 926 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 766389L
- Part serial: 0524
- Condition: Malfunctioned
- Location: Slat/Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED STATUS MESSAGE DURING FLIGHT.  REPLACED NR 1 SFECU IAW CRJ 700 MM 27-51-05.  OPERATIONAL CHECK OK.
